# SDR SWIA200110141

- Difficulty date: August 29, 2001
- Submitted: August 31, 2001
- Operation: Air carrier
- Aircraft: N497SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7482
- Aircraft time: 943 hours, 771 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

''FLAPS FAIL'' MESSAGE APPEARED WHEN SELECTING FLAPS TO ''30''.FLAPS FAIL MESSAGE CLEARED AFTER POWER CYCLE.  COMPLIED WITH AD 98-20-01.  FECU FAULT CODE 311/5/A.  FLAPS VISUAL INSPECTION CHECKS GOOD, FUNCTIONAL CHECKS GOOD.
